Species
Paraspania inflecta Steinmann, 1985
Nomenclature (2)
- Paraspania inflecta Steinmann, 1985: 15.
- Paraspania inflecta Steinmann, 1985 in Steinmann, 1989c: 590. Catalog/Collection
Nomenclature references (2)
- Steinmann, H. (1985) Paraspania, new genus in the subfamily Labiinae (Dermaptera, Labiinae). International Quaterly of Entomology, 1(1), 13–18.
- Steinmann, H. (1989c) World Catalogue of Dermaptera. In Series Entomologica. Vol. 43, 1–934 pp.
Other references (0)
Descendants and synonyms
Stats
| Taxon | Valid names | |||
|---|---|---|---|---|
| Rank | Extant | Fossil | Invalid | Total |
| Species | 1 | 0 | 0 | 1 |